MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED2513-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Vision (2139); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was implanted in the patient and not returned to the manufacturer for analysis.Post procedural images were not provided; therefore the reported event could not be confirmed.A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The instructions for use (ifu) identifies hemiplegia, ischemic stroke and stent thrombosis as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that a fred jr.Stent was implanted to treat an aneurysm of the fetal posterior cerebral artery.The stent was deployed without issue and stasis was observed to be forming inside of the aneurysm.Four hours post procedure, thrombus was observed to be forming inside of the stent.Balloon angioplasty was performed, which restored flow, but the stent continued to form thrombus.It was the physician's belief that the clot formation inside the aneurysmal sac was so severe that it went down into the fred jr.A follow-up the next day showed re-profusion, but the patient had already had a stroke and they were blind on right side.Integrilin was administered.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11943493
Report Number2032493-2021-00219
Device Sequence Number17232590
Product Code OUT
UDI-Device Identifier00842429106587
UDI-Public(01)00842429106587(11)201007(17)230930(10)201007563
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberFRED2513-PMA
Device Lot Number201007563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Disability;